# SDR GTIA20120713456

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 5,760 hours, 2,715 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR OPENING ACCUMULATOR REQUIRES N2 SERVICE.  SERVICED R2 DOOR OPENING ACCUMULATOR IAW AMM 52-10-00-614-001-A.
